MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CU-25122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "(b)(6) 2025, a femoral vein catheterization was performed on the patient using a central venous catheter kit for hemodialysis to establish a blood purification access for dfpp treatment.No abnormalities were detected during the catheter inspection prior to placement, and the catheterization procedure proceeded smoothly without incident.During the treatment period, the on-duty nurse reported a low flow rate; given that dfpp treatment does not impose high requirements on flow rate, no intervention was implemented.The catheter was removed from the patient at 19:00 on (b)(6) 2025.Post-removal inspection revealed that the central venous catheter was bent and that there was a thrombus in the side hole.The patient's condition was closely monitored.Subsequent color doppler ultrasound examination of the patient showed no abnormalities.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer report of a kinked catheter was confirmed by visual inspection of the customer supplied photos.The image shows a used catheter with evidence of a kink towards the distal tip, however, full complaint verification testing to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "on (b)(6) 2025, a femoral vein catheterization was performed on the patient using a central venous catheter kit for hemodialysis to establish a blood purification access for dfpp treatment.No abnormalities were detected during the catheter inspection prior to placement, and the catheterization procedure proceeded smoothly without incident.During the treatment period, the on-duty nurse reported a low flow rate; given that dfpp treatment does not impose high requirements on flow rate, no intervention was implemented.The catheter was removed from the patient at 19:00 on (b)(6) 2025.Post-removal inspection revealed that the central venous catheter was bent and that there was a thrombus in the side hole.The patient's condition was closely monitored.Subsequent color doppler ultrasound examination of the patient showed no abnormalities." the condition of the patient was reported to be fine.A new device was used to complete the procedure.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24256312
Report Number3006425876-2026-00080
Device Sequence Number12850938
Product Code DQY
UDI-Device Identifier00801902100276
UDI-Public(01)00801902100276(11)250102(17)261106(10)71F24M0759(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCU-25122-F
Device Lot Number71F24M0759
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown